Editor choice

What to do if I accidentally do too much insulin

Ms. Li is 57 years old and has been suffering from type 2 diabetes for 10 years. In the past, she has been taking sugar -degraded drugs in the past. The blood glucose control is stable and has no low blood sugar attacks. Half a year ago, Ms. Li performed ovarian cancer surgery. After surgery, she switched to pre -mixed insulin (Nuo He Ling 30R) 12-14 units in the morning and half an hour before dinner, and kept chemotherapy on time. One day, because of taking the wrong medicine bottle, Ms. Li mistakenly injected a core insulin (Nuo He Ling 30R 300 unit) as a one -time injection of leukocyte drugs. Although they immediately consumed a lot of sweets (about 200 grams of cakes, chocolates, etc.), they still appeared dizzy, panic, sweating and other discomfort in half an hour after the injection. Emergency examination found that the venous blood glucose is as low as 2.1 mubes / liters. The doctor quickly treated her for injecting, dripping glucose solution, etc., and measured blood glucose every 2 hours, while encouraging her to eat normally. But 15 hours later, Ms. Li again appeared uncomfortable sweating, palpitations, etc., and checked blood sugar 2.2 mubes / liters. After treatment, 2 hours later, the blood sugar was still only 2.7 mmamam /l, and it was treated. After 4 hours, the blood glucose rose to 3.7 mmamar / liter, and then maintained the treatment. After 3 days, the blood glucose stabilized above the normal level. From the fourth day, Ms. Li resumed normal diet and sugar reduction treatment.

1

<!-2586: Diabetic terminal page

Ms. Li mistakenly took insulin as a pyrometer to apply severe hypoglycemia. Fortunately, it was found that it was timely, and the rescue treatment was proper. Since insulin is the only hormone of blood sugar, the main dangerous danger comes from excessive blood sugar when the insulin is excessively excessive. When the blood glucose drops to 2.8 muber / liter, the patient began to develop a series of symptoms of sympathetic nerve excitement and central nervous dysfunction. In severe cases, he could coma and even die. When hypoglycemia occurs, it is mainly manifested in the symptoms of sympathetic nerve excitement, such as hunger, dizziness, palpitations, shaking hands, pale face, cold sweat, and weakness. When blood glucose further reduces the central nervous system, pronunciation disorders, restoration, muscle tremor, and disorders of the airspace occur. Subsequently, conscious coma and different degrees of convulsions can be killed if they are not rescued in time. Diabetes patients are used for large -dose and measuring hypoma -hypoglycemia often lasting for a long time, especially for medium -long effects insulin, which can be metable or discharged in the body for 24 to 48 hours. Therefore, during the effective period of the drug, it is necessary Patients observe more than 48 to 72 hours to avoid re -incidence of hypoglycemia.

We will be happy to hear your thoughts

      Leave a reply

      Health Of Eden
      Logo
      Enable registration in settings - general
      Shopping cart